Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

General anxiety disorder, on lexapro, meth, paranoia, depression, aspirin, heart stings, arm, shoulder ache, bloating, profin, advil

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11704 Questions
Hi i am a 22 year old 6'2" male with no known medical issues besides general anxiety dissorder which i take Lexapro on a daily basis for and have for years with only a few anxious or panic feelings once in a great while. At age 14 i used meth (smoking only) quite often as a recreational thing. I never had any problem from it besides normal paranoia ect. At age 16 i stopped use cold XXXXXXX on my own becasue it was just too expensive and wasted my time. Also when i quit i had no withdraws or anything i dont know why but im pretty strong willed when it comes to any addiction or similar i can just stop and not care. But recently several people i love like my family, friends, etc. have passed away and now my dad is sick so i became depressed and once again turned to meth use. I have been using daily for 2 months not huge doses and all day but like smoke 1/4 of a gram in the morning before work and maybe 1/4 of a gram after dinner then i usually go to bed like normal and sleed very well getting 6-10 hours of sleep on average. I also eat 3 healthy meals a day and drink lots of water and juice. Oh also i just started a daily bayer asprin regiment of 1 81mg baby dose a day in the morning. The problem is just recently for the past week ive had chest pain that i swear feels exactly like its my heart it stings once in awhile but mostly just stays like a dull pulled muscle feeling but its XXXXXXX into my left breastbone like directly behind my nipple and up an inch or so it gets worse when i move a certain way or tilt my neck to the left and also sometime my left shoulder and arm ache and feel weak but usually its just my pain in the chest that i suffer from. I still use daily because if it was a serious heart problem i would know by now after a week of the problem and no better or no worse. Its like im shorter of breath in general and when i smoke i cant take as big of hits because my lugs feel almost like they are smaller or tighter but no pain just the "heart" pain which never goes away even with ib profin or advil. Bengay helps very little but overall its from the time i get up till i go to sleep its there just painful and making me worry. There is absolutly no other issues with me besides this and sometimes gas or bloating but nothing severe at all besides this "heart" pain. Please dont just answer saying please go to the doctor or get a test and find out because this whole point is to get a good idea of whats going on wether its a muscle, or gastric, or heart, or lung problem i need a general idea because i will no go to the doctor or hospital EVER! Thank you O and the arm pain i sometimes get is right between my arm and chest connection.
Posted Wed, 11 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Rakhi Tayal 21 minutes later

Thanks for writing to us.

The chest wall pain you are having can be due to multiple reasons. I will try my best to help you in giving you an estimate of the cause from the description that you have given. The possibilities that are coming to my mind are-

1. Cardiac ischaemia- due to decreased blood supply to heart. The pain usually aggravates on doing exercise or a heavy work. An ECG or TMT will help in diagnosing the problem.
2. Chest wall muscular pain- Usually happens as a result of stretching or injury. Gets relieved with ibuprofen along with a muscle relaxant. Avoid picking any heavy load from left arm. Apply a local analgesic ointment after a hot fomentation.
3. Gastritis - less likely as it usually waxes and wanes with food. Gets relieved with antacids.
4. Lung problem- less likely in the absence of cough, fever or any respiratory problem.

Do consult your nearest doctor for examination and confirmation of the diagnosis.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.

Above answer was peer-reviewed by
Follow-up: General anxiety disorder, on lexapro, meth, paranoia, depression, aspirin, heart stings, arm, shoulder ache, bloating, profin, advil 6 hours later
Since this post I had a nurse friend of mine check me out and my blood pressure was 146/91 so she said its stage 1 hypertension also but the funny thing she said is my heart rate after meth use or during high blood pressure spells is low like 74bpm which makes no sense unless my heart is "giving up" on trying to fight the pressure and palpitations she said it should be high bpm as the pressure rises but does the oipposite and lowers what's going on? I just bought some flax seed oil and pottasium to start taking daily to maybe help
Answered by Dr. Rakhi Tayal 3 hours later

Thanks for writing again.

The initial response after use is increased blood pressure and pulse rate due to cardiac stimulation but after some time there can be a fall due to peripheral vasodilatation. My suggestion would be that you get an appropriate anti hypertensive agent prescribed from a physician after proper examination instead of taking potassium on your own.

Hope I have answered your query.

Wishing you an early recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor